# SDR GTIA020633

- Difficulty date: June 2, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN EMERGENCY FLOOR PATH LIGHTING INOPERATIVE.  REPAIRED WIRE IAW MD80 WDM 33-51-01.  (M)
